Posted by Deborah H (220.127.116.11) on March 26, 2001 at 15:48:28:
In Reply to: Zolmitriptan posted by Karl Cates on March 26, 2001 at 10:44:33:
Karl - I used Zomig for almost two years, but stopped several months ago because of the side effects. Not only did I have the shortness of breath, but I also noticed my throat got real sore and I experienced chest tightness. Those are side effects listed on the consumer pamphlet included with the drug. Also, I had the worst hangover after the medicine finally wore off - felt like an all night binger. I still had a headache (different from normal), chest tightness, sore throat, etc., so I decided that the Zomig was not worth the pain.
Also, the cost was horrendous - $548.00 for a 30 day supply. (Believe it or not, my doctor prescribed 30 pills). Even though my insurance paid a large portion of it, the cost was still large. The insurance company was beginning to want to substitute another drug for the Zomig.
It may work good for some, but I am getting just as much relief with the Maxalt I am currently taking with lots less side effects.
Hope you get to feeling better soon.
Post a Followup